# SDR NACA20010003

- Difficulty date: January 20, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Aircraft time: 70,038 hours
- Engine: Pwa R2800CB3
- Engine time: 576 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: A780XDWV
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 576 hours
- Component: Engine, Pwa
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, D

## Discrepancy

DUE TO NR 4 ENGINE ROUGH RUNNING, LOW POWER AT RUNUP, AIR LEAK NOISE.  REPLACED NR 1 CYLINDER DUE TO CRACKED HEAD.
